# SDR 9806552298

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Center Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE CENTER ENGINE EPR INDICATION WOULD NOT REACH TARGET EPR SETTING.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE CENTER ENGINE FUEL CONTROL UNIT, OPERATIONAL CHECK OK.
